Alert archive / Illinois / Special Weather Statements in 2010

Special Weather Statement, NWS Lincoln, IL

August 4, 2010Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this special weather statement at Aug 4, 2010, 6:13 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2010, 6:13 PM CDT (23:13 UTC)
Expired
Aug 4, 2010, 7:15 PM CDT
In force
62 min
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 130 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 6:13 PM CDTTSTM WND DMGDanville, ILNUMEROUS TREES AND POWER LINES DOWN ON NORTH SIDE OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3057 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3057 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WWUS83 KILX 042313
SPSILX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT WED AUG 4 2010

ILZ045-046-050015-
CHAMPAIGN-VERMILION-
613 PM CDT WED AUG 4 2010

...SIGNIFICANT WEATHER ALERT FOR CENTRAL VERMILION AND EASTERN
CHAMPAIGN COUNTIES UNTIL 715 PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THOMASBORO TO URBANA
TO SIDNEY...MOVING EAST AT 30 MPH.

UP TO PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH 
THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR 
WITH THIS STORM. 

LOCATIONS IMPACTED INCLUDE...
  THOMASBORO...
  ST. JOSEPH...
  HOMER...
  OGDEN...
  FITHIAN...
  FAIRMOUNT...

OTHER LOCATIONS AFFECTED INCLUDE...FLATVILLE...ROYAL...JAMAICA...
KICKAPOO STATE PARK...ARMSTRONG AND COLLISON.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3995 8753 3998 8812 4026 8831 4037 8753
TIME...MOT...LOC 2313Z 266DEG 27KT 4025 8826 4013 8812
          4001 8806

$$

HUETTL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:32 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Aug 4, 2:32 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
232 PM CDT WED AUG 4 2010

.DISCUSSION...
ISSUED 147 PM CDT WED AUG 4 2010

CHALLENGES THIS AFTERNOON FOCUS ON POTENTIAL CONVECTION
THIS AFTERNOON AND TONIGHT...AND TEMPERATURE TRENDS FOR NEXT WEEK.

SHORT TERM...THIS AFTERNOON AND TONIGHT...
SIGNIFICANT TEMPERATURE GRADIENT IN PLACE ACROSS FORECAST AREA
THIS AFTERNOON WITH CLOUDY RAIN-COOLED CONDITIONS IN PLACE IN
EXTREME NORTH...AND DANGEROUSLY HOT AND MUGGY CONDITIONS IN PLACE
FOR CENTRAL AND SOUTHEAST PORTIONS OF THE AREA. WILL ALLOW
HEADLINES TO EXPIRE AS SCHEDULED AT 7 PM.

A SERIES OF CONVERGENCE BOUNDARIES ARE IN PLACE ACROSS CENTRAL
ILLINOIS WITH THE STRONGEST APPARENT AS A WIND SHIFT AND CU FIELD
FROM NEAR IJX TO DNV. THE 18Z KILX SPECIAL SOUNDING STILL SHOWS
SIGNIFICANT CAP IN PLACE WITH A CONVECTIVE TEMPERATURE OF 101F. SO
ANY ACTIVITY THAT DOES DEVELOP WILL NEED TO HAVE STRONG
CONVERGENCE TO BREAK THROUGH AND MANTAIN ITSELF. WITH LIGHT
WINDS...THAT LEVEL OF CONVERGENCE IS UNLIKELY. SHORT-TERM MODELS
SEEM TO BE UNDERESTIMATING THE CAP AND ARE INDICATING MORE
CONVECTIVE COVERAGE THAN WILL BE LIKELY. HOWEVER...ANY STORMS THAT
DO DEVELOP WILL HAVE SIGNIFICANT INSTABILITY TO WORK WITH AND MAY
BE CAPABLE OF STRONG WINDS.

SYNOPTIC COOL FRONT OVER WISCONSIN AND IOWA IS EXPECTED TO PUSH
SOUTHEAST LATER TONIGHT. THE FRONT INTERACTING WITH DEVELOPING LLJ
MAY BE SUFFICIENT TO PRODUCE ELEVATED STORMS LATER TONIGHT...
PARTICULAR GIVEN THE ADDED ENERGY OF A SHORTWAVE ROTATING AROUND
HUDSON BAY VORTEX. WILL KEEP POPS IN PLACE IN AND NEAR THE FRONT
AND SOME OF THESE STORMS MAY BE STRONG WITH THE PRIMARY THREAT
BEING HEAVY RAINFALL GIVEN PRECIPITABLE WATER AMOUNTS OF AROUND
1.8 INCHES.

LONG TERM...THURSDAY THROUGH WEDNESDAY...
COOLER AIR FILTERS INTO CENTRAL AND SOUTHEAST ILLINOIS ON THURSDAY
AND FOR THE WEEKEND. TEMPS WILL ACTUALLY BE CLOSER TO SEASONAL
NORMALS. HOWEVER...MODELS REDEVELOP MID-LEVEL RIDGE OVER THE
CENTRAL U.S. EARLY NEXT WEEK LEADING TO A RETURN OF ABOVE NORMAL
TEMPERATURES. 12Z GFS SUGGESTS THIS WARMING MAY BE SHORT-LIVED
WITH THE RIDGE RETROGRADING WESTWARD BY MIDWEEK. ECMWF IS WEAKER
WITH TROUGHING OVER EASTERN CANADA AND IS SLOWER IN BREAKING THE
RIDGE DOWN. THIS SOLUTION SEEMS MORE REASONABLE GIVEN THE LACK OF
ZONAL FLOW. WILL KEEP TEMPS IN 90S OR NEAR 90 FOR HIGHS THROUGH WEDNESDAY.

RIDGE SHOULD ALSO KEEP ILLINOIS DRY FOR THE FIRST HALF OF NEXT WEEK.
CAN NOT RULE OUT ISOLATED AFTERNOON CONVECTION UNDER THE INFLUENCE
OF THE FORECASTED RIDGE...BUT MOST LOCATIONS SHOULD BE DRY.

BARKER
&&

.AVIATION...
ISSUED 1249 PM CDT WED AUG 4 2010

LATEST SATELLITE IMAGERY IS SHOWING A BAND OF ENHANCED CU
BEGINNING TO DEVELOP FROM NEAR KIJX NORTHEASTWARD TO JUST NORTH OF
KTIP. THIS MAY BE THE BEGINNING OF AFTERNOON CONVECTIVE
DEVELOPMENT ALONG AN OLD OUTFLOW/DIFFERENTIAL HEATING BOUNDARY.
HAVE THEREFORE INCLUDED VCTS AT THE I-72 TERMINALS BETWEEN 19Z AND
02Z. FURTHER NORTH...HAVE NOT INCLUDED ANY MENTION OF POTENTIAL
THUNDER AT KPIA...OPTING INSTEAD TO BRING IN A FEW SCATTERED
SHOWERS CURRENTLY ACROSS CENTRAL/SOUTHERN IOWA. ONCE BOUNDARY
DROPS A BIT FURTHER SOUTH LATER THIS EVENING...THUNDER CHANCES
WILL COME TO AN AND AT ALL TAF SITES AFTER 03Z. OVERNIGHT...HIGH/THIN
OVERCAST AND VERY LIGHT WINDS WILL PREVAIL. WITH PLENTY OF
RESIDUAL LOW-LEVEL MOISTURE REMAINING IN PLACE EVEN AFTER PASSAGE
OF FRONT...THINK PATCHY FOG WILL BE A GOOD BET TOWARD DAWN. HAVE
THEREFORE INCLUDED TEMPO GROUP FOR VISBYS DOWN TO 4-5SM BETWEEN
08Z AND 12Z. AFTER THAT...MOSTLY CLEAR SKIES AND LIGHT N/NW WINDS
WILL BE OBSERVED THURSDAY MORNING.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
ILZ040>057-061>063-066>068-071>073.

HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ027>031-036>038.

&&
Hazardous weather outlook, Aug 4, 3:15 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED AUG 4 2010

ILZ027>031-036>038-051100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
315 PM CDT WED AUG 4 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

HOT AND HUMID CONDITIONS WILL CONTINUE INTO THIS EVENING...WITH
HEAT INDICES HOVERING AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY
STRETCHING FROM NORTHERN MISSOURI INTO CENTRAL ILLINOIS THIS
EVENING. BASED ON THE LATEST SATELLITE IMAGERY...IT APPEARS THE
BEST CHANCE FOR STORM DEVELOPMENT WILL BE SOUTH OF A CANTON TO
BLOOMINGTON-NORMAL LINE. ANY STORMS THAT FIRE WILL BE CAPABLE OF
FREQUENT LIGHTNING AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>057-061>063-051100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-LOGAN-MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-
SCHUYLER-SCOTT-SHELBY-VERMILION-
315 PM CDT WED AUG 4 2010

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

DANGEROUS LEVELS OF HEAT WILL CONTINUE INTO THIS EVENING...WITH
HEAT INDICES HOVERING IN THE 105 TO 110 DEGREE RANGE.

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY
STRETCHING FROM NORTHERN MISSOURI INTO CENTRAL ILLINOIS THIS
EVENING. BASED ON THE LATEST SATELLITE IMAGERY...IT APPEARS THE
BEST CHANCE FOR STORM DEVELOPMENT WILL BE ALONG AND SOUTH OF A
CANTON TO BLOOMINGTON-NORMAL LINE. ANY STORMS THAT FIRE WILL BE
CAPABLE OF FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. SOME OF THE
STRONGEST CELLS COULD POTENTIALLY PRODUCE DAMAGING WIND GUSTS AS
WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH 10 PM.

ILZ066>068-071>073-051100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
315 PM CDT WED AUG 4 2010

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

DANGEROUS LEVELS OF HEAT WILL CONTINUE INTO THIS EVENING...WITH HEAT
INDICES EXCEEDING 110 DEGREES.

THERE WILL BE A CHANCE FOR THUNDERSTORMS TONIGHT AS A FRONTAL
BOUNDARY SINKS SLOWLY SOUTHWARD INTO THE REGION. FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE LIKELY WITH THE
STORMS. SOME OF THE STRONGEST CELLS COULD POTENTIALLY PRODUCE
DAMAGING WIND GUSTS AS WELL...ESPECIALLY DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL LINGER INTO THURSDAY AS THE FRONT REMAINS
IN THE VICINITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Special weather statement, Aug 4, 5:06 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT WED AUG 4 2010

ILZ046-042245-
VERMILION-
506 PM CDT WED AUG 4 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHERN VERMILION COUNTY UNTIL 545
PM CDT...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR POTOMAC...OR 15 MILES NORTHWEST OF
DANVILLE...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ROSSVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...MIDDLE FORK WILDLIFE AREA...
HENNING...ALVIN AND BISMARCK.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4022 8753 4023 8787 4048 8795 4049 8794
      4050 8754 4047 8752
TIME...MOT...LOC 2206Z 267DEG 27KT 4032 8775

HUETTL
Local storm report, Aug 4, 5:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT WED AUG 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     VIRGINIA                39.95N 90.21W
08/04/2010                   CASS               IL   LAW ENFORCEMENT

            METAL CARPORTS BLOWN OVER.

&&

JRP
Local storm report, Aug 4, 5:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
534 PM CDT WED AUG 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             2 W ROSSVILLE           40.38N 87.71W
08/04/2010  M0.75 INCH       VERMILION          IL   EMERGENCY MNGR

&&

JRP
Local storm report, Aug 4, 5:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT WED AUG 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     VIRGINIA                39.95N 90.21W
08/04/2010                   CASS               IL   LAW ENFORCEMENT

            TREES DOWN IN VIRGINA.

0435 PM     TSTM WND DMG     VIRGINIA                39.95N 90.21W
08/04/2010                   CASS               IL   LAW ENFORCEMENT

            METAL CARPORTS BLOWN OVER.

0518 PM     HAIL             2 W ROSSVILLE           40.38N 87.71W
08/04/2010  M0.75 INCH       VERMILION          IL   EMERGENCY MNGR

&&

JRP
Special weather statement, Aug 4, 6:01 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT WED AUG 4 2010

ILZ046-050000-
VERMILION-
601 PM CDT WED AUG 4 2010

...SIGNIFICANT WEATHER ALERT FOR CENTRAL VERMILION COUNTY UNTIL 700
PM CDT...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DANVILLE...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS
STORM. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS
STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL VERMILION
COUNTY...INCLUDING THE TOWNS OF TILTON...DANVILLE AND VERMILION
COUNTY AIRPORT.

LAT...LON 4001 8754 4006 8794 4019 8794 4029 8754
TIME...MOT...LOC 2302Z 273DEG 27KT 4015 8765

HUETTL
Special weather statement, Aug 4, 6:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT WED AUG 4 2010

ILZ045-046-050015-
CHAMPAIGN-VERMILION-
613 PM CDT WED AUG 4 2010

...SIGNIFICANT WEATHER ALERT FOR CENTRAL VERMILION AND EASTERN
CHAMPAIGN COUNTIES UNTIL 715 PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THOMASBORO TO URBANA
TO SIDNEY...MOVING EAST AT 30 MPH.

UP TO PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH
THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  THOMASBORO...
  ST. JOSEPH...
  HOMER...
  OGDEN...
  FITHIAN...
  FAIRMOUNT...

OTHER LOCATIONS AFFECTED INCLUDE...FLATVILLE...ROYAL...JAMAICA...
KICKAPOO STATE PARK...ARMSTRONG AND COLLISON.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3995 8753 3998 8812 4026 8831 4037 8753
TIME...MOT...LOC 2313Z 266DEG 27KT 4025 8826 4013 8812
          4001 8806

HUETTL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:22 PM CDTExcessive Heat WarningILXCass, Champaign, Christian, Clark, Clay, Coles and 21 more24 hr
Aug 4, 3:44 PM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler61 min
Aug 4, 4:51 PM CDTSpecial Weather StatementILXPiatt39 min
Aug 4, 5:06 PM CDTSpecial Weather StatementILXVermilion39 min
Aug 4, 6:01 PM CDTSpecial Weather StatementILXVermilion59 min
Aug 4, 6:22 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion53 min

Nearby

Special Weather Statements in Illinois, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.